# SDR AALA202011169016

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,477 hours, 10,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING CFP CHECK, FOUND EPAS SYSTEM AT DOOR 2L WITH WITNESS LIGHT TURNED OFF.  REPLACED 2L DOOR EPAS BATTERY, IAW AMM 52-11-20.  OPERATIONS CHECK GOOD.
